Skip to Content

Can I get high of taking Venlafaxin Actavis 75mg? ore Buspiron Mylan 10 mg ?

Responses (1)

Marvell 17 Feb 2012

No, you shouldn't get high from taking venlafaxine and buspirone.

Venlafaxine is an antidepressant in a group of drugs called selective serotonin and norepinephrine reuptake inhibitors (SSNRIs). Venlafaxine affects chemicals in the brain that may become unbalanced and cause depression.

Buspirone is an anti-anxiety medicine that affects chemicals in your brain that may become unbalanced and cause anxiety.

Buspirone is used to treat symptoms of anxiety, such as fear, tension, irritability, dizziness, pounding heartbeat, and other physical symptoms.

https://www.drugs.com/venlafaxine.html

https://www.drugs.com/buspirone.html

alessandro92italia 19 Feb 2012

i know i shouldn´t get high on it but if i take a couple how will i feel? if a drug addict take some will he get high?

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions